Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 116, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 8, 2015, 10:50 PM CDT for Marion County, Missouri. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 10:50 PM CDT (03:50 UTC)
- Expired
- Jul 10, 2015, 1:30 AM CDT
- In force
- 27 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 9.50 ft at Jul 8, 2015, 10:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
977
WGUS43 KLSX 090350
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 PM CDT WED JUL 8 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
South Fabius River near Taylor affecting Marion County
.This Flood Warning is a result of 1.00 to 2.00 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-100350-
/O.NEW.KLSX.FL.W.0116.150709T0350Z-150710T0630Z/
/TAYM7.1.ER.150709T0322Z.150709T0600Z.150709T0630Z.NO/
1050 PM CDT WED JUL 8 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the South Fabius River near Taylor
* until late Thursday night.
* At 10:30 PM Wednesday the stage was 9.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near. 9.7 feet around
Midnight Thursday...then drop below flood stage Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/09 07/10 07/11 07/12 07/13
South Fabius River
Taylor 9.5 9.51 9.2 6.1 4.0 3.0 2.6
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$1 follow-up statement
842
WGUS83 KLSX 091555
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT THU JUL 9 2015
...The flood warning is cancelled for the following rivers in
Missouri...
South Fabius River near Taylor
North River at Palmyra
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy and at Old Monroe
Mid Fork Salt River near Holliday affecting Monroe County
.This Flood Warning is a result of up to 2 inches of rainfall the
past 24 hours and up to 0.4 inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-101555-
/O.EXT.KLSX.FL.W.0110.000000T0000Z-150711T0928Z/
/TRYM7.2.ER.150709T0004Z.150710T0000Z.150710T0928Z.NO/
1055 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Cuivre River near Troy
* until late Friday night.
* At 10:00 AM Thursday the stage was 24.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue rising to near 25.0 feet by this
evening. The river will fall below flood stage early tomorrow.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Cuivre River
Troy 21.0 24.26 19.4 12.5 9.6 7.9 7.3
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-101555-
/O.CON.KLSX.FL.W.0111.000000T0000Z-150713T2136Z/
/OMNM7.1.ER.000000T0000Z.150710T1800Z.150712T0936Z.NO/
1055 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Cuivre River at Old Monroe
* until Monday afternoon.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to have a maximum value of 26.6
feet tomorrow early afternoon.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Cuivre River
Old Monroe 24.0 26.4 25.7 23.8 21.4 19.4
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC137-101555-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-150711T1552Z/
/PMZM7.1.ER.150708T2154Z.150709T1800Z.150710T1352Z.UU/
1055 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Saturday morning.
* At 10:00 AM Thursday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will continue rising to near 19.3 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Salt River
Holliday 17.0 19.09 17.5 9.6 6.8 5.8 5.3
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$
MOC127-091625-
/O.CAN.KLSX.FL.W.0116.000000T0000Z-150710T0630Z/
/TAYM7.1.ER.150709T0322Z.150709T0330Z.150709T0335Z.NO/
1055 AM CDT THU JUL 9 2015
The Flood Warning is cancelled for
the South Fabius River near Taylor.
* At 9:30 AM Thursday the stage was 7.7 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at 10:35 PM Wednesday.
* Forecast: The river will continue to fall to 5.7 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
South Fabius River
Taylor 9.5 7.67 5.7 4.0 3.0 2.7 2.5
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC127-091625-
/O.CAN.KLSX.FL.W.0113.000000T0000Z-150711T0044Z/
/PALM7.2.ER.150709T0001Z.150709T0830Z.150709T1249Z.NO/
1055 AM CDT THU JUL 9 2015
The Flood Warning is cancelled for
the North River at Palmyra.
* At 9:30 AM Thursday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 7:49 AM Thursday.
* Forecast: The river will continue to fall to 7.5 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
North River
Palmyra 13.0 11.18 7.5 6.0 5.0 4.6 4.4
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:46 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jul 8, 6:46 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 8 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 326 PM CDT WED JUL 8 2015
MAIN FOCUS FOR TONIGHT IS THE POTENTIAL FOR SEVERE WEATHER ACROSS
PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MID TO
LATE EVENING. THE LATEST RAP RUN HAS BACKED OFF THE INSTSABILITY,
BOTH IN NORTHWARD PROGRESSION AS THE WARM FRONT MOVES NORTH, AND IN
MAGNITUDE. REGARDLESS 1000-1500 J/KG SBCAPE NOSES UP INTO OUR CWFA
FROM NEAR ELLINGTON UP TO SALEM. 200-300 M2/S2 OF 0-3KM HELICITY
AND AROUND 100 M2/S2 0-1KM HELICITY IS PLENTY OF SHEAR TO PROMOTE
ROTATING UPDRAFTS AND A FEW TORNADOES. LIMITING FACTOR IS THE
FAIRLY EXTENSIVE CLOUD COVER ACROSS SOUTHERN MISSOURI AND ILLINOIS
ALONG WITH WANING DIURNAL HEATING. TRULY WOULDN'T BE SURPRISED TO
GET A TORNADO WATCH BEFORE THE AFTERNOON IS OVER, BUT I WOULDN'T
THINK THE THREAT WILL LAST TOO LONG INTO THE EVENING.
OTHER CONCERN IS CONTINUING HEAVY RAIN THREAT. CENTRAL AND PARTS OF
NORTHEAST MISSOURI FLASH FLOOD WATCH DROPS AT 00Z, WITH THE
REMAINDER OF THE AREA CONTINUING UNTIL 06Z. WHILE I THINK THE
THREAT FOR TRULY HEAVY RAIN IS LOW ACROSS CENTRAL INTO NORTHEAST
MISSOURI AND MUCH OF WEST CENTRAL AND SOUTHWEST ILLINOIS, WE ARE SO
WET THAT I THINK THE WATCH IS STILL VALID UNTIL THE RAIN ENDS THIS
EVENING. FURTHER SOUTH, POTENTIAL FOR FLASH FLOODING WITH ANY
THUNDERSTORMS THAT TRAIN IS STILL A VERY REAL THREAT.
CARNEY
.LONG TERM: (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 356 PM CDT WED JUL 8 2015
QUASI-ZONAL FLOW ALOFT WILL PERSIST THROUGH THE END OF THE WEEK.
THE COLD FRONT WHICH PUSHES THROUGH TONIGHT DOESN'T GET VERY FAR
SOUTH BEFORE STALLING EARLY THURSDAY MORNING. NAM AND GFS SEEM TO
BE IN PRETTY GOOD AGREEMENT THAT THE LOW LEVEL BAROCLINIC ZONE WILL
STALL OVER SOUTEHRN MISSOURI OR NORTHERN ARKANSAS. THERE WILL BE A
CONTINUING CHANCE FOR THUNDERSTORMS IN THE VICINITY OF THE FRONT AS
IT LOITERS OVER SOUTHERN MISSOURI THROUGH THURSDAY INTO, THEN
BOTH THE GFS AND NAM BRING A SHORTWAVE THROUGH IN THE ZONAL FLOW
ALOFT WHICH ENVIGORATES THE LOW LEVEL JET AND PUSHES THE
BAROCLINIC ZONE BACK NORTH LATE THURSDAY NIGHT AND FRIDAY RESULTING
IN HIGHER CHANCES OF RAIN ACROSS MUCH OF THE OF THE AREA. LOW LEVEL
SOUTHWEST FLOW DEVELOPS AS FRIDAY INTO THE WEEKEND AS A 5960M 500MB
RIDGE SPINS OVER THE SOUTHERN PLAINS. SHOULD THEREFORE SEE SOME
REAL JULY HEAT THIS WEEKEND WITH TEMPERATURES IN THE UPPER 80S AND
LOWER 90S. RAIN CHANCES THIS WEEEKEND WILL BE LIMITED TO NORTHERN
PORTIONS OF THE AREA WHICH WILL BE FURTHER AWAY FROM THE LARGE-SCALE
SUBSIDENCE PROVIDED BY THE UPPER RIDGE. RIDGE WILL RETROGRADE OVER
THE ROCKIES NEXT WEEK ALLOWING FOR NORTHWEST FLOW TO DEVELOP ALOFT.
THIS WILL BRING SLIGTLY COOLER TEMPERATURES AND RAIN CHANCES BACK TO
THE REST OF THE AREA.
CARNEY
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 639 PM CDT WED JUL 8 2015
MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF AREA DUE TO LIMITED INSTABILITY AS WARM FRONT
REMAINS SOUTH OF METRO. IFR CEILINGS ARE LIKELY TO PERSIST THROUGH
THE NIGHT ALONG WITH SOME REDUCED VISIBILITIES AND FOG IN CLOSE
PROXIMITY TO WARM FRONT/SFC LOW TRACK THROUGH THIS EVENING.
AS FOR RAIN...WILL BE BY AND LARGE DONE AT KCOU AND KUIN WITHIN
THE NEXT HOUR OR SO...WITH PERIODS OF LIGHT RAIN FOR THE METRO
STIES THROUGH MOST OF THE EVENING. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.
SPECIFICS FOR KSTL:
MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF TERMINAL DUE TO LIMITED INSTABILITY. IFR
CEILINGS ARE LIKELY TO PERSIST THROUGH THE NIGHT ALONG WITH SOME
REDUCED VISIBILITIES AND FOG IN CLOSE PROXIMITY TO WARM FRONT/SFC
LOW TRACK THROUGH THIS EVENING. PERIODS OF LIGHT RAIN ARE ALSO
LIKELY THROUGH ABOUT 0400 UTC. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.
GOSSELIN
&&
.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS 63 79 69 89 / 100 10 60 30
QUINCY 57 75 63 85 / 70 10 60 50
COLUMBIA 59 77 66 88 / 40 20 60 30
JEFFERSON CITY 61 79 67 89 / 50 30 60 30
SALEM 67 77 66 87 / 90 20 40 30
FARMINGTON 67 80 67 90 / 70 40 40 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CRAWFORD MO-IRON
MO-JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-
PIKE MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-
ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON
MO.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX
MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
WARREN MO.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 8, 4:33 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 433 PM CDT WED JUL 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 433 PM CDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...GENERALLY ALONG AND SOUTH OF THE INTERSTATE CORRIDOR. ISOLATED DAMAGING WINDS AND BRIEF TORNADOES ARE THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN AND FLASH FLOODING CONTINUES TO BE POSSIBLE THROUGH THE EVENING ACROSS THE MAJORITY OF THE AREA. MAJOR FLOODING CONTINUES ON ALL POINTS OF THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA THURSDAY AND FRIDAY AS WELL AS SUNDAY NIGHT THROUGH TUESDAY. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER THIS EVENING. ADDITIONALLY...HEAVY RAINFALL AND FLOODING REPORTS ARE APPRECIATED. CARNEY
In the hours before
Local storm report, Jul 8, 7:25 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TORNADO 7 SE FESTUS 38.15N 90.31W
07/08/2015 JEFFERSON MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jul 8, 8:57 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO CALEDONIA 37.76N 90.77W
07/08/2015 WASHINGTON MO 911 CALL CENTER
VIDEO OF TORNADO NEAR CALEDONIA ALONG WITH TREE DAMAGE.
&&
GOSSELINLocal storm report, Jul 8, 8:58 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TORNADO 2 S CALEDONIA 37.73N 90.77W
07/08/2015 IRON MO LAW ENFORCEMENT
TORNADIC DEBRIS IN AIR INCLUDING LIMBS AND LEAVES JUST
EAST OF HIGHWAY 21 NEAR IRON COUNTY BORDER.
&&
GOSSELINLocal storm report, Jul 8, 8:59 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TORNADO 1 S CALEDONIA 37.75N 90.77W
07/08/2015 WASHINGTON MO LAW ENFORCEMENT
TORNADIC DEBRIS IN AIR INCLUDING LIMBS AND LEAVES JUST
EAST OF HIGHWAY 21 NEAR IRON COUNTY BORDER.
&&
CORRECTED COUNTY/STATE...LOCATION
GOSSELINLocal storm report, Jul 8, 9:16 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO CALEDONIA 37.76N 90.77W
07/08/2015 WASHINGTON MO 911 CALL CENTER
VIDEO OF TORNADO NEAR INTERSECTION OF HIGHWAY C AND
HIGHWAY 21 JUST NORTH OF CALEDONIA ALONG WITH TREE
DAMAGE.
&&
CORRECTED REMARKS
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:02 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 28 min |
| Jul 8, 7:36 PM CDT | River Flood Warning | LSX | Cole | 43 hr |
| Jul 8, 7:38 PM CDT | Tornado Warning | LSX | Franklin | 37 min |
| Jul 8, 7:49 PM CDT | Tornado Warning | LSX | Crawford | 26 min |
| Jul 8, 8:11 PM CDT | River Flood Warning | LSX | Marion | 46 hr |
| Jul 8, 8:11 PM CDT | River Flood Warning | LSX | Monroe | 58 hr |
| Jul 8, 8:27 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 3 hr |
| Jul 8, 10:01 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 days |
| Jul 9, 3:35 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 27 hr |
| Jul 9, 8:19 AM CDT | River Flood Warning | LSX | Ralls | 41 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.